Able900 wrote: Greetings, Thomas.
I’m really sorry you’ve had such a bad time the last few days. But keep in mind that everyone fighting Candida will experience down times; meaning that suddenly new symptoms, reactions, or sensitivities can show up at any time before the infestation is fully under control.
To be honest, there’s no way any of us can be certain what caused your stomach problems and dizziness. It could be a type of die-off, but it could also be a reaction to the kefir. But in truth three glasses taken close together is a bit much for something as strong as kefir, and I would definitely stop at one glass from now on.
But what I would do for this particular problem is to wait three days before having another go at the kefir. Then have only about 2 ounces that first day. The next day raise it to three ounces, and so on until you reach a full 8 ounce glass. Watch for any type of reaction, and if you receive any at all, don’t raise the amount the next day but wait two days before raising it by another ounce. “Slowly” and “gradually” are the key words with a Candida treatment, so is “patience” unfortunately.
Thomas, also remember that just because you have a few bad days doesn’t mean that your infestation isn’t gradually healing, but just like with any bad illness, the “slow” and “gradual” part of the treatment is especially important when looking at the time it takes for a cure.
One thing freaked me out it bit and that is what I read about IBD Inflammatory bowel disease. Why did I look into that, well because I have exactly the symptoms.
here I read:
But in people with IBD, the immune system seems to overreact to normal bacteria in the digestive tract. And once it starts working, the immune system fails to “shut off.” This causes the inflammation, which damages the digestive tract and causes symptoms.
the bold outline text is the part where I got afraid about. What is if I cant have good strong Probiotics because my immune system freaks out with them. If that is the case I am really in shit.
What do you think Able.